# SDR DALA2024092009272

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BELOW CUSP WEB BTW STA Y=520 LOWER FACE X=-44 AND STA Y=650 X=-46 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00230: CUSP WEB BTW STA Y=520 LOWER FACE X=-44, WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4, PAR 5, FIG 216. THE CUSP WEB ON STA Y=650 X=-46 WAS REPLACED UNDER NRC 00413. (LP #0565482)
